Scopus: 15 cites, Web of Science: 13 cites,
On the Hopf-zero bifurcation of the Michelson system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)

Data: 2011
Resum: Applying a new result for studying the periodic orbits of a differential system via the averaging theory, we provide the first analytic proof on the existence of a Hopf–zero bifurcation for the Michelson system x2 x˙ = y, y˙ = z, z˙ = c2 − y − , 2 at c = 0. Moreover our method estimates the shape of this periodic orbit in function of c > 0 sufficiently small.
Nota: Agraïments: The second author is partially supported by NNSF of China grant 10671123 and NCET of China grant 050391. He thanks the Centre de Recerca Matemàtica for the hospitality and the financial support by the grant SAB2006-0098 (Ministerio de Educación y Ciencia, Spain).
Nota: Número d'acord de subvenció MCYT/MTM 2005-06098-C02-01
Nota: Número d'acord de subvenció AGAUR/2005/SGR-550
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Michelson system ; Periodic orbit ; Averaging method
Publicat a: Nonlinear Analysis: Real World Applications, Vol. 12 (2011) , p. 1650-1653, ISSN 1468-1218

DOI: 10.1016/j.nonrwa.2010.10.019

6 p, 562.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-11-06

   Favorit i Compartir